MAUDE Adverse Event Report: EKOS CORPORATION EKOSONIC KIT 135CM 12CM TZ; CATHETER, CONTINUOUS FLUSH

EKOS CORPORATION EKOSONIC KIT 135CM 12CM TZ; CATHETER, CONTINUOUS FLUSH
Model Number 500-56112
Medical Device Problem Codes Electrical /Electronic Property Problem (1198); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a leak occurred and an error message displayed.An ekosonic catheter was selected for use in a unilateral pulmonary embolism procedure.During the procedure, a significant fluid leak occurred at the hub of the device.Additionally, the control unit displayed an e322 alarm indicating all thermocouples invalid.At this time, treatment had been running over 29 hours.The physician turned off the coolant to see if the fluid leak was saline or thrombolytic (tpa).The leak was confirmed to be tpa as the leak continued after the saline coolant was turned off.The physician stated the catheter would be removed.No patient complications were reported.

Brand Name
EKOSONIC KIT 135CM 12CM TZ
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
EKOS CORPORATION
11911 north creek parkway s.
bothell WA 98011
MDR Report Key12212088
Report Number2134265-2021-09436
Device Sequence Number3210222
Product Code KRA
UDI-Device Identifier00858593006264
UDI-Public00858593006264
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K182324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2023
Device Model Number500-56112
Device Catalogue Number500-56112
Device Lot Number0011809926
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/05/2021
Initial Report FDA Received Date07/22/2021
Patient Sequence Number1